# SDR QXEA2010061100339

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 21,761 hours, 16,086 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FOUND CORROSION ON FLOOR ANGLE UNDER PANEL 141 ALF AT FS 280.    BLENDED CORROSION FROM LOWER ANGLE FOR PANEL 141ALF.  BLENDED .005 MATERIAL FROM ANGLE.  ORIGINAL THICKNESS OF ANGLE IS .063, .058 MATERIAL REMAINING.  BLEND IS WITHIN LIMITS IAW CSRM TASK 53-21-43-101-001-A01.  TREATED USING NR 33 ETCH AND NR1201 ALODINE IAW SRM 51-21-11-001-001-A01.  EPOXY PRIMED IAW SRM 51-25-06-001-001-A01.  TOPCOATED IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND TO ALL AFFECTED AREAS.  ALL WORK DONE IAW SRM 51-21-11-001-001-A01.
